Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 1 (1987), Issue 2, Pages 159-159
http://dx.doi.org/10.1155/S1048953388000127

On a multi-channel transportation loss system with controlled input and controlled service (Erratum)

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.